Dear Sir, I am KA from Pakistan. 19 year old. I masterbate daily since 6 years, due to which my penis become small and not erect easily. Kindly tell homeopathic treatment to stop side effects of masterbation.
First, the spelling is ‘masturbate’ not ‘masterbate’ and ‘masturbation’ not ‘masterbation’. Sorry, but the editor in me is unable to stop himself from doing this!
Masturbation by itself does not cause any side effects and all medical studies done so far point in that direction. In fact there are many studies which have shown that masturbation can have its own health benefits. You can refer PubMed to find all the relevant studies about the effects of masturbation. However, just like anything else, excess of anything can be bad. Sugar might be sweet but excess of it can be very bad for our system. Same with salt or anything else. There has to be some balance in our life and activities. Excessive focus on any aspect of life is a sign of a underlying disorder. It can at time lead to physical problems but can also lead to anxiety disorders. My advice to you is to reduce masturbation and consult a qualified doctor in person.
I have written a detail reply to a similar query here:
In homeopathy, there are dozens of medicines like Acid phos., Caladium, Agnus castus, Selenium, Thuja, Medorrhinum, Origanum, Platina, China, Lachesis, Lycopodium, Staphysagria, Bufo, Hyoscyamus, Zincum met etc., which can help with your sexual problems. However, you will need to consult a professional homeopath in person to find out which remedy suits you best.
Also, a healthy diet with lots of fruits and vegetables, ample water intake, and regular exercise can also help reduce any physical complaints or mental distress that you feel.
I hope you will find information about side effects of masturbation and their homeopathic treatment, given on thee pages, useful. Please consult a general physician or a homeopath in person.
Dr. Manish Bhatia